# SDR DALA2025011000210

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 94,070 hours, 43,434 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: AFTER SHUTDOWN FA'S REPORTED ALL 4 DOORS SHOWED CABIN PRESSURE WARNING LIGHTS WERE ILLUMINATED AND FLASHING. C/A: PERFORMED OPERATIONAL TEST OF CABIN OVERPRESS. WARNING SYSTEM AS PER A320 TSM 52-73-00-810-801-A. CABIN PRESSURE WARNING LIGHT FALSHES CONTINUOUSLY. SUSPECT CABIN PRESS. SWITCH (A.N 281841). R/R THE CABIN PRESSURE DETECTION PRESSURE-SWITCH IAW A320 AMM 52 -73. PERFORMED FUNCTION TESTS IAW A320 AMM 52-73 AND 34-21, ALL TESTS PASSED. A/C OK FOR SVC. (LP: 6010982)
